# SDR SWAA2021062480922

- Difficulty date: May 16, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT / REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975
